RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2010, Volume 10, Issue 2, Pages 34–41 (Mi isu19)  

Mathematics

Аbout some boundary problems in the semispace for a class of pseudo-differential equations with degeneracy

P. V. Sadchikov, A. D. Baev

Voronezh State University Chair of the Equations in Partial Derivatives and Probability Theory

Abstract: Boundary problems in the halfspace for one class of the pseudo-differential equations are considered. The coercetive a priori estimations and theorems of the existence of solutions for these problems are established.

Key words: degenerating elliptic equation, a priori estimation, pseudo-differential operator, boundary problem.

Full text: PDF file (219 kB)
References: PDF file   HTML file
UDC: 517.956

Citation: P. V. Sadchikov, A. D. Baev, “Аbout some boundary problems in the semispace for a class of pseudo-differential equations with degeneracy”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:2 (2010), 34–41

Citation in format AMSBIB
\Bibitem{SadBae10}
\by P.~V.~Sadchikov, A.~D.~Baev
\paper Аbout some boundary problems in the semispace for a~class of pseudo-differential equations with degeneracy
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2010
\vol 10
\issue 2
\pages 34--41
\mathnet{http://mi.mathnet.ru/isu19}
\elib{http://elibrary.ru/item.asp?id=14455322}


Linking options:
  • http://mi.mathnet.ru/eng/isu19
  • http://mi.mathnet.ru/eng/isu/v10/i2/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:212
    Full text:90
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020